# SDR C2XA03CL205

- Difficulty date: December 16, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 4950 · APU Bleed Air System
- Part: Servo Valve
- Part number: 4952375
- Part serial: 06430
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT 2627 THE CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT AND CABIN WHEN THE APU WAS STARTED.  MAINTENANCE REPLACED THE APU BLEED SERVO CONTROL VALVE.  OPERATIONAL CHECKS WERE GOOD.
